# SDR SWAA2023090788164

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SLAT 8 LOWER SURFACE AT SLAT STATION 451.97 AT RT WING 2023-490709<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X11290U021704; CAL DUE DATE: 12-MAR-24;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X11290U021704; CAL DUE DATE: 12-MAR-24;[03] TOOL USED DIGITAL CALIPER PN: 500-197-30; SN: B20189523 DUE DATE 21-FEB-24;[04] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[05] TOOL USED DIGITAL CALIPER PN: 500-197-30; SN: B20189523 DUE DATE 21-FEB-24;[06] PERFORMED REPAIR ON EXTERNAL SKIN SLAT 8 LOWER SURFACE AT SLAT STATION 451.97 AT RT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW.;[07] PERFORMED REPAIR ON EXTERNAL SKIN SLAT 8 LOWER SURFACE AT SLAT STATION 451.97 AT RT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW.
